Thread: Please Help !!!
08-13-2005, 07:42 AM #1
Please Help !!!
hi guys i'm 4weeks into my cycle and i'm findin it hard keeping my erection durin sex 2 nights in a row now that ive gone limp, is this deca dick and if so is it permanent or will it subside after my cycle is finished please help as i'm loosin all confidence in the bedroom dept now and its doin me head in cause my libido is sky high.
200mg deca PW
500 mg of sust PW
08-13-2005, 07:45 AM #2
- Join Date
- Nov 2004
- Blog Entries
08-13-2005, 10:20 AM #3
feedback would be appreciated guys
08-13-2005, 10:24 AM #4
If your libido is high then I would suggest cialis. Your girl will love it.
08-13-2005, 04:48 PM #5
The sust is genuine?
Shoot sust EOD for best results.
500mg test and only 200mg deca should not cause you to have deca dick. Are you taking any nolva, or any aromatase inhibitors? Too little estrogen could mess up your sex life... too much, too, I think. You want to have a natural balance between your hormones. If you are taking Letro, especially at fairly high doses, you will very likely have probs with your wood. Often even a test-only cycle will cause temporary depression of the libido, but usually only after about the 8th week... I have never heard of this happening at week 4.
Try some cialis. Great stuff!
NO PMs for SOURCES!
NO PMs for questions that should be asked on the board!
NO "Thank You" PMs, please.
PMs are for personal or sensitive questions or information, or for stuff that is not allowed to be posted on the board.
Inappropriate PMs will not be read or acknowledged. Repeated reporters will be offended.
08-13-2005, 05:09 PM #6
08-13-2005, 06:38 PM #7
08-13-2005, 06:52 PM #8AR's Midget Beater
- Join Date
- May 2005
- in your girls panties
08-14-2005, 07:59 AM #9
i posted pics of sust on here and got told it is 100% legit karachi, takin something cialis though wont i become dependant on it
08-14-2005, 08:01 AM #10
08-14-2005, 08:07 AM #11Originally Posted by Blackster1975
As stated before are you running Letro?
08-14-2005, 08:09 AM #12
One more thing I would use 4g of Tribulus ED over Cialis first to see if that would fix your problem...........
08-14-2005, 08:57 AM #13
i will give tht a try cheers guys then get some cialis if the trib dont work. nope i aint on no estrogen inhibers either.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)